# SDR CMR2003F00000

- Difficulty date: November 17, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N35561
- Make and model: Cessna 206H
- Aircraft serial: 20608166
- Engine: Lyc IO540*
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 12606481
- Condition: Broken
- Location: Aileron
- Part time: 507 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF, THE PILOT NOTICED MINIMAL REACTION FROM AILERON CONTROL INPUTS.  PILOT LANDED SAFELY.  INVESTIGATION REVEALED LT AILERON DISCONNECTED FROM CONTROL ROD.  FOUND THAT CONTROL ROD HAD BROKEN IN THREADED AREA JUST FORWARD OF AILERON CONTROL ROD END JAM NUT.  IT APPEARS THAT BREAK WAS DUE TO SEIZURE OF ROD END.  POSSIBLY DUE TO LACK OF LUBE.  ALSO PLAY A PART, IT APPEARS ROD END ATTACH SCREW WAS OVER TORQUED SEIZING ROD END BEARING SO THAT IT COULD NOT ROTATE AROUND ATTACH SCREW.  INSURE ON ALL INSPECTIONS THAT AILERON CONTROL ROD HAS FREEDOM OF MOVEMENT AND IS PROPERLY LUBRICATED.
